# SDR SWAA2020111629048

- Difficulty date: October 21, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 927+3, COMMON TO STR 18L.  DENT ON FUSELAGE SKIN BS 927+3, COMMON TO STR 18L WAS FOUND TO BE OUT OF LIMITS, DUE TO LOCATION AT STRINGER 18L.  REPAIRED PER ATS ER 20-03499 REV IR AND EA 20-153-02206 REV IR.
